Title

A Proportional Random Utility Approach to Qualitative Response Models

Publication Type

Journal Article

Publication Date

1989

Abstract

A new functional form of the response probability for a qualitative response model is proposed. The new model is flexible enough to avoid the constraint of independence from irrelevant alternatives, which is perceived as a weakness of the multinomial logit model in some applications. It is computationally simpler than the multinomial probit model and is promising for analyzing problems with a moderate number of alternatives.

Discipline

Economics

Research Areas

Econometrics

Publication

Journal of Business and Economic Statistics

Volume

7

Issue

1

First Page

61

Last Page

68

ISSN

0735-0015

Publisher

American Statistical Association

Additional URL

http://www.jstor.org/stable/i260330

This document is currently not available here.

Share

COinS